Open Access System for Information Sharing

Login Library

 

Article
Cited 21 time in webofscience Cited 22 time in scopus
Metadata Downloads

Improving long time behavior of Poisson bracket mapping equation: A non-Hamiltonian approach

Title
Improving long time behavior of Poisson bracket mapping equation: A non-Hamiltonian approach
Authors
Kim, HWRhee, YM
POSTECH Authors
Rhee, YM
Date Issued
May-2014
Publisher
AMER INST PHYSICS
Keywords
QUANTUM-CLASSICAL DYNAMICS; EXCITATION-ENERGY TRANSFER; CRYPTOPHYTE PHYCOCYANIN 645; REDUCED DENSITY-MATRICES; DEBYE SPECTRAL DENSITY; MATTHEWS-OLSON COMPLEX; SPIN-BOSON PROBLEM; ZERO-POINT ENERGY; MOLECULAR-DYNAMICS; PHYSIOLOGICAL TEMPERATURE
URI
http://oasis.postech.ac.kr/handle/2014.oak/10838
DOI
10.1063/1.4874268
ISSN
0021-9606
Article Type
Article
Citation
JOURNAL OF CHEMICAL PHYSICS, vol. 140, no. 18, 2014-05
Files in This Item:

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Views & Downloads

Browse